M. B. Schaefer, Some aspects of the dynamics of populations important to the management of the commercial marine fisheries, Inter-American Trop-240 ical, Tuna Commission Bulletin, vol.1, issue.2, pp.23-56, 1954.

N. M. Brites and C. A. Braumann, Fisheries management in random environ-242 ments: Comparison of harvesting policies for the logistic model, Fisheries research, vol.195, pp.238-246, 2017.

C. A. Braumann, Stochastic differential equation models of fisheries in an uncertain world: extinction probabilities, optimal fishing effort, and 246 parameter estimation, Mathematics in Biology and Medicine, pp.201-206, 1985.

A. D. Maccall, Fishery-management and stock-rebuilding prospects under conditions of low-frequency environmental variability and species interac-250 tions, Bulletin of Marine Science, vol.70, issue.2, pp.613-628, 2002.

J. Blache, F. Milton, A. Stauch, A. Iltis, and G. Loubens, Les poissons des, p.252

J. Daget, Les poission du niger superior, Mem. IFAN, vol.36, p.39, 1954.

G. S. Svensson, Fresh water fishes from the Gambia river, p.256

, results of the Swedish expedition 1931, Almqvist & Wiksells, 1933.

T. Carey and G. Bell-cross, Breeding seasons and quantitative data on gonads 258 and ova for certain fish species, Fish. Res. Bull. Zambia, vol.3, pp.12-22, 1967.

R. G. Dudley, Growth of tilapia of the kafue floodplain, zambia: predicted 260 effects of the kafue gorge dam, Transactions of the American Fisheries Society, vol.103, issue.2, pp.281-291, 1974.

A. Murillas and J. M. Chamorro, Valuation and management of fishing resources under price uncertainty, Environmental and Resource Economics, vol.264, issue.1, pp.39-71, 2006.

S. F. Kvamsdal, D. Poudel, and L. K. Sandal, Harvesting in a fishery with 266 stochastic growth and a mean-reverting price, Environmental and resource economics, vol.63, issue.3, pp.643-663, 2016.

M. Insley, A real options approach to the valuation of a forestry investment, Journal of environmental economics and management, vol.44, issue.3, pp.471-270, 2002.

N. E. Bockstael and J. J. Opaluch, Discrete modelling of supply response under 272 uncertainty: the case of the fishery, Journal of Environmental Economics and Management, vol.10, issue.2, pp.125-137, 1983.

D. P. Dupont, Price uncertainty, expectations formation and fishers' location choices, Marine Resource Economics, vol.8, issue.3, pp.219-247, 1993.

J. A. Mistiaen and I. E. Strand, Location choice of commercial fishermen with heterogeneous risk preferences, American Journal of Agricultural Eco-278 nomics, vol.82, issue.5, pp.1184-1190, 2000.

S. Andersen, G. W. Harrison, M. I. Lau, and E. E. Rutström, Risk aver-280 sion in game shows, in: Risk aversion in experiments, pp.359-404, 2008.

L. Nøstbakken, Regime switching in a fishery with stochastic stock and price, Journal of Environmental Economics and Management, vol.51, issue.2, pp.231-241, 2006.

S. Agnarsson, R. Arnason, K. Johannsdottir, L. Ravn-jonsen, and L. K. Sandal, , p.286

S. I. Steinshamn and N. Vestergaard, Comparative evaluation of the fisheries policies in denmark, iceland and norway: multispecies and stochastic issues, p.288

S. Sarkar, Optimal fishery harvesting rules under uncertainty, Resource and Energy Economics, vol.31, issue.4, pp.272-286, 2009.

C. W. Clark, Mathematical Bioeconomics: The Optimal Management Resources, 1976.

C. Clark, Mathematical bioeconomics

M. G. Crandall, H. Ishii, and P. Lions, Userâs guide to viscosity solutions of 294 second order partial differential equations, Bulletin of the American mathematical society, vol.27, issue.1, pp.1-67, 1992.

R. Liu, Optimal stopping of switching diffusions with state dependent switching rates, Stochastics, vol.88, issue.4, pp.586-605, 2016.

P. L. Linos, Optimal control of diffustion processes and hamilton-jacobibellman equations part i: the dynamic programming principle and ap-300 plication, Communications in Partial Differential Equations, vol.8, issue.10, pp.1101-1174, 1983.

G. Barles and C. Imbert, Second-order elliptic integro-differential equations: viscosity solutions' theory revisited, Annales de l'IHP Analyse non 304 linéaire, vol.25, pp.567-585, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00130169

G. Barles and P. E. Souganidis, Convergence of approximation schemes for 306 fully nonlinear second order equations, Asymptotic analysis, vol.4, issue.3, pp.271-283, 1991.

G. Barles, Convergence of numerical schemes for degenerate parabolic equations arising in finance theory, Numerical methods in finance, vol.13, issue.1